# SDR CA190821005

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,136 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING THE CREW HEARD A CLUNKING SOUND AND THEN OBSERVED SMOKE IN THE FLIGHT DECK AND CABIN AREAS. THE AIRCRAFT RETURNED TO THE GATE.  . (TC# 20190821005)
